# SDR UALA2010042101333

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 56,994 hours, 8,566 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 2603830004600U
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULTIES ENCOUNTERED ARMING OR DISARMING DOOR 3L.
